| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported patient had picc on the left arm start to the occlude, not resolved by alteplase.X-ray of the arm confirmed a kink under the skin near the insertion site.Catheter was then removed, which caused minimal temporary harm.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of catheter kinking was confirmed but the cause is unknown.A single left frontal axillary radiographic image was returned for evaluation.The left-sided picc contained a kink in the catheter shaft at the skin surface.The exact root cause of the observed kink could not be determined from the returned image.The skin entrance point can become a pinch point for catheters.Possible contributing factors for a kink in the catheter could include anatomic variables, catheter placement, or catheter securement.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description